A generalization of Qi's inequality for sums

Huan-nan Shi

Kragujevac Journal of Mathematics (2010)

  • Volume: 33, Issue: 33, page 101-106
  • ISSN: 1450-9628

How to cite


Huan-nan Shi. "A generalization of Qi's inequality for sums." Kragujevac Journal of Mathematics 33.33 (2010): 101-106. <http://eudml.org/doc/253138>.

author = {Huan-nan Shi},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {33},
pages = {101-106},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {A generalization of Qi's inequality for sums},
url = {http://eudml.org/doc/253138},
volume = {33},
year = {2010},

AU - Huan-nan Shi
TI - A generalization of Qi's inequality for sums
JO - Kragujevac Journal of Mathematics
PY - 2010
PB - Prirodno-matematički fakultet Kragujevac
VL - 33
IS - 33
SP - 101
EP - 106
LA - eng
UR - http://eudml.org/doc/253138
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.